# SDR SWAA2025061067191

- Difficulty date: May 3, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 120AF AT FWD CARGO COMPARTMENT 2025-309090<[01] FABRICATED FLOOR PANEL 120AF AT FWD CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 STEP 1 F AND DWG 453A1610 SHEET:3 REV: D MATERIAL USED CONOLITE P/N A90RG1W PO 2022 215819;[02] TASK COMPLETED
